MathSciNet Relay Station
MathSciNet bibliographic data
MR1415590 57Q45
Koschorke, Ulrich A generalization of Milnor's $\mu$-invariants to higher-dimensional link maps. Topology 36 (1997), no. 2, 301–324.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement